# SDR MWEA010495

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59114243
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF CARGO DOOR JAMB AT STATION 756-761 IS BENT BACK ABOUT .065 BETWEEN LONGERONS 24 TO 26 RIGHT.   FABRICATED REPAIR DOUBLERS AND INSTALLED ASSEMBLED REPAIR.
